# SDR AALA202201245305

- Difficulty date: January 21, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N917UY
- Make and model: Airbus A300*
- Aircraft serial: 6427
- Aircraft time: 22,426 hours, 8,851 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D SMOKE DETECTOR AURAL ALERT NO SMOKE/FALSE WARNING. MAINTENANCE ACCOMPLISHED LAVATORY SMOKE DETECTOR TEST PER AMM 26-17-00-710-001A WITH NO FAULTS NOTED.
